# SDR DALA2017090506620

- Difficulty date: September 5, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 76,884 hours, 10,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND THE EMERGENCY LIGHTS INOPERATIVE AT ROWS 24G -34G.  REPLACED BATTERY PACK AND CHARGER.  SYSTEM OPERATION IS NORMAL.
